# SDR UIEA200700404

- Difficulty date: September 26, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 115,322 hours, 21,440 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1720 LBL 76- LBL 98 FLOORBEAM UPPER CHORD HAS LEVEL 2 CORROSION.  REPAIRED PER SRM 53-10-07 FIG 2.  RAM FORM AND CPCP SUBMITTED TO ENGINEERING.
